Turkish Journal of Mathematics
We present a novel hierarchy of AKNS integrable couplings based on a specific semidirect sum of Lie algebras associated with sl$(2)$. By applying the variational identity, we derive a bi-Hamiltonian structure of the resulting coupling systems, thereby showing their Liouville integrability.
Integrable couplings, semidirect sum, Hamiltonian structure
ZHANG, YU-JUAN; MA, WEN-XIU; and ÜNSAL, ÖMER
"A novel kind of AKNS integrable couplings and their Hamiltonian structures,"
Turkish Journal of Mathematics: Vol. 41:
6, Article 9.
Available at: https://journals.tubitak.gov.tr/math/vol41/iss6/9